# SDR YENA2018121950857

- Difficulty date: December 15, 2018
- Submitted: December 19, 2018
- Operation: Air carrier
- Aircraft: N640JB
- Make and model: Airbus A320-232
- Aircraft serial: 2832
- Aircraft time: 50,547 hours, 17,788 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Part serial: 787886
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 9,008 hours, 3,407 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FT # 878, LAS-BOS. RH OVERWING EMERGENCY LIGHTS INOP; R & R RH OVER-WING EMERGENCY LIGHT BATTERY IAW AMM 33-51-00, OPS CHECK GOOD.
